In this paper we prove some normality criteria for a family of meromorphic functions, which involves the zeros of certain differential polynomials generated by the members of the family.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
L. V. Ahlfors, Complex Analysis, Third edition, McGraw-Hill, 1979.
G. Datt and S. Kumar, Normality and Sharing functions, Ind. J. Pure Appl. Math., 46(6) (2015), 853–864, DOI: https://doi.org/10.1007/s13226-015-0155-2.
B. Deng, H. L. Qiu, D. Liu, and M. L. Fang, Hayman’s question on normal families concerning zero number, Comp. Var. Ellip. Equa., 59(5) (2014), 616–630.
G. Dethloff, T. V. Tan, and N. V. Thin, Normal criteria for families of meromorphic functions, J. Math. Anal. Appl., 411 (2014), 675–683.
D. Drasin, Normal families and Nevanlinna theory, Acta Math., 122 (1969), 231–263.
M. L. Fang and J. M. Chang, Normal families and multiple values, Arch. Math. (Basel), 88(6) (2007), 560–568.
M. L. Fang and L. Zalcman, On the value distribution of f + a(f’)n, Sci. China Ser. A: Math., 51(7) (2008), 1196–1202.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. Math., 70(2) (1959), 9–42.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.
J. D. Hinchliffe, On a result of Chuang related to Hayman’s alternative, Comput. Methods Funct. Theory, 2 (2002), 293–297.
C. L. Lei, M. L. Fang, and C. Zeng, Some normality criteria of meromorphic functions, Acta Math. Sci., 33B(6) (2013), 1667–1674.
J. Schiff, Normal Families, Springer-Verlag, Berlin, 1993.
W. Schwick, Normality criteria for families of meromophic functions, J. Anal. Math., 52 (1989), 241–289.
J. Y. Xia and Y. Xu, Normal families of meromorphic functions with multiple values, J. Math. Anal. Appl., 354 (2009), 387–393.
B. Xiao, W. Xiong, and W. Yuan, Some normality criteria for families of meromorphic functions, Taiwanese J. Math., 19(3) (2013), 725–736, DOI: https://doi.org/10.11650/tjm.19.2015.4549.
Y. Xu, F. Wu, and L. Liao, Picard values and normal families of meromorphic functions Proc. Roy. Soc. Edinburgh, 139A (2009), 1091–1099.
C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Science Press/Kluwer Academic Publishers, 2003.
L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993.
L. Zalcman, A heuristic principle in complex function theory, Amer. Math. Monthly, 82 (1975), 813–817.
L. Zalcman, Normal families: new perspectives, Bull. Amer. Math. Soc., 35(3) (1998), 215–230.
S. Zeng and I. Lahiri, A normality criterion for meromorphic functions, Kodai Math. J., 35 (2012), 105–114.
S. Zeng and I. Lahiri, A normality criterion for meromorphic functions having multiple zeros, Ann. Polon. Math., 110(3) (2014), 283–294.
L. Zhao and X. Wu, Normal families of holomorphic functions and multiple zeros, Bull. Belg. Math. Soc. Simon Stevin, 19 (2012), 535–547.
The second author is thankful to the faculty and the administrative unit of School of Mathematics, Harish-Chandra Research Institute, Allahabad for their warm hospitality during the preparation of this paper.
The research work of the second author is supported by research fellowship from CSIR India
About this article
Cite this article
Kumar, S., Rani, P. Normality criteria for families of meromorphic functions. Indian J Pure Appl Math 51, 579–588 (2020). https://doi.org/10.1007/s13226-020-0418-4
- Meromorphic functions
- holomorphic functions
- normal families
- Zalcman’s lemma
2010 Mathematics Subject Classification